Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
178 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes shaking, anxiety attack after having equate headache relief with ciprofloxacin?

I mixed Eqate headache relief with ciprofloxacin (antibiotic for bladder infection) and didn t think anything of it. About an hour after taking the Equate, I began to feel shaky nervous terrified paranoid can t sleep feel as if I am having an anxiety attack and I have severe anxiety probems as it is and didn t know that Equate had caffieine in it which I avoid at all costs. I have also felt a bit dizzy and not real as in feelings of depersonalization. I haven t felt at all naseuas or had an upset stomach. I just feel shaky and scared. Should I be concerned?
Wed, 30 Sep 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

No, there is no need to worry. These effects will disappear in a few hours or even a day max. But you should avoid mixing these medications again.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Salah Saad Shoman, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Dissociative disorder


What causes shaking, anxiety attack after having equate headache relief with ciprofloxacin?

Hi, No, there is no need to worry. These effects will disappear in a few hours or even a day max. But you should avoid mixing these medications again. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Salah Saad Shoman, Internal Medicine Specialist